# SDR P2EA00080

- Difficulty date: March 24, 2000
- Submitted: June 16, 2000
- Operation: Air carrier
- Aircraft: N121NJ
- Make and model: Boeing 737-2Q8
- Aircraft serial: 21735
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

YXD - DURING C-CHECK, FOUND EXISTING REPAIR AT BS 927, STRINGER 18-19L NOT PER SRM 8.5 INCHES LONG BY 12 INCHES WIDE.  REMOVED AND REPLACED DOUBLER AT BS 927, STRINGER 18-19L IAW SRM 53-30-3 WORK ACCOMPLISHED ON NON-ROUTINE NR 0331.  (M)
